A non uniqueness result for operators of principle type.
Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 561-568
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__220_1_174826,
author = {M.S. Baouendi and S. Alinhac},
title = {A non uniqueness result for operators of principle type.},
journal = {Mathematische Zeitschrift},
pages = {561--568},
year = {1995},
volume = {220},
number = {1},
zbl = {0851.35003},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174826/}
}
M.S. Baouendi; S. Alinhac. A non uniqueness result for operators of principle type.. Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 561-568. http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174826/